# SDR AALA20180117004

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A51234
- Condition: Corroded
- Location: Bs 986-991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT WEB BETWEEN BS 986.5 TO 991, LBL 33 TO LBL 44.  REPLACED THE WEB IAW 51-00-05 AND DRAWING 147A5700.
